# SDR GTIA021290

- Difficulty date: December 24, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FUEL PANEL STA 927-1003 HAS PUNCTURES, EDGE CRACKS AND BENT UP METAL.  FABBED NEW FLOORBOARD.
